# SDR PCAA0201008

- Difficulty date: January 7, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 32,502 hours, 35,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LGA-FLIGHT 3551  CREW REPORTED EMERGENCY LIGHTS CYCLED ON DURING PUSHBACK AND WILL NOT GO OUT.  MAINTENANCE INSPECTED SYSTEM, INSTALLED GROUND POWER UNIT AND CHARGED SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
